Alert archive / Ohio / Areal Flood Warnings in 2015

Areal Flood Warning 13, NWS Cleveland, OH

June 27, 2015Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this areal flood warning at Jun 27, 2015, 3:42 PM EDT for Lucas County, Wood County, Ohio. It was in force for 68 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2015, 3:42 PM EDT (19:42 UTC)
Expired
Jun 30, 2015, 11:15 AM EDT
In force
68 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 123 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 11:59 PM EDTHEAVY RAIN 3.4510 Wsw Toledo, OHSINCE 8PM FRIDAY.
Jun 27, 11:59 PM EDTHEAVY RAIN 3.71Haskins, OHIN LAST 24 HOURS.
Jun 27, 11:59 PM EDTHEAVY RAIN 5.822 W Millbury, OHSINCE 9PM FRIDAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WGUS41 KCLE 271942
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EDT SAT JUN 27 2015

OHC095-173-281945-
/O.NEW.KCLE.FA.W.0013.150627T1942Z-150628T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
342 PM EDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  WOOD COUNTY IN NORTHWESTERN OHIO...
  LUCAS COUNTY IN NORTHWESTERN OHIO...

* UNTIL 345 PM EDT SUNDAY

* AT 339 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE 
  FLOODING. TWO TO THREE INCHES OF RAIN HAS FALLEN OVER MUCH OF THE 
  AREA SINCE YESTERDAY EVENING. ANOTHER INCH OF RAIN IS LIKELY FOR 
  MANY AREAS THROUGH TONIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOWLING GREEN...FOSTORIA...PERRYSBURG...OREGON...SYLVANIA...
  ROSSFORD...WATERVILLE...NORTHWOOD...WHITEHOUSE...NORTH BALTIMORE...
  HOLLAND...WESTON...MAUMEE...OTTAWA HILLS...WALBRIDGE...
  PEMBERVILLE...MILLBURY...HASKINS...LUCKEY AND BRADNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4169 8343 4169 8335 4171 8334 4164 8323
      4163 8318 4174 8311 4162 8318 4162 8342
      4117 8342 4117 8388 4118 8388

$$

ADAMS
5 follow-up statements
844 
WGUS81 KCLE 272359
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
759 PM EDT SAT JUN 27 2015

OHC095-173-281945-
/O.CON.KCLE.FA.W.0013.000000T0000Z-150628T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
759 PM EDT SAT JUN 27 2015

...A FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS REMAINS IN
EFFECT UNTIL 345 PM EDT SUNDAY FOR WOOD AND LUCAS COUNTIES...

AT 751 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LARGE AREA OF 
MODERATE TO LOCALLY HEAVY RAIN FALLING OVER LUCAS AND WOOD COUNTIES. 
RADAR ESTIMATES THAT MUCH OF THE AREA HAS RECEIVED 3 TO 4 INCHES OF 
RAINFALL OVER THE PAST 24 HOURS WITH HALF OF THAT FALLING THIS 
AFTERNOON AND EVENING. UP TO AN INCH OF ADDITIONAL RAINFALL MAY 
OCCUR THROUGH MIDNIGHT THEN THE RAIN WILL START TO DIMINISH AND 
SHIFT OFF TO THE EAST.
 
SOME ROADWAYS ARE FLOODED AND NOW IT WILL BE GETTING DARK 
SOON...EXTRA CAUTION WILL BE NEEDED TO AVOID DRIVING INTO A FLOODED 
AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWLING GREEN...FOSTORIA...PERRYSBURG...OREGON...SYLVANIA...
ROSSFORD...WATERVILLE...NORTHWOOD...WHITEHOUSE...NORTH BALTIMORE...
HOLLAND...WESTON...MAUMEE...OTTAWA HILLS...WALBRIDGE...PEMBERVILLE...
MILLBURY...HASKINS...LUCKEY AND BRADNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4169 8343 4169 8335 4171 8334 4164 8323
      4163 8318 4174 8311 4162 8318 4162 8342
      4117 8342 4117 8388 4118 8388

$$

ADAMS
460 
WGUS41 KCLE 281729
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
129 PM EDT SUN JUN 28 2015

OHC095-173-291945-
/O.EXT.KCLE.FA.W.0013.000000T0000Z-150629T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
129 PM EDT SUN JUN 28 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  WOOD COUNTY IN NORTHWESTERN OHIO...
  LUCAS COUNTY IN NORTHWESTERN OHIO...

* UNTIL 345 PM EDT MONDAY

* AT 125 PM EDT...LOCAL LAW ENFORCEMENT CONTINUES TO INDICATE 
  NUMEROUS ROAD CLOSURES ACROSS LUCAS AND WOOD COUNTIES. ALL CREEKS 
  AND STREAMS ARE IN FLOOD AND WILL LIKELY REMAIN THAT WAY INTO THE 
  OVERNIGHT. WATER LEVELS MAY RECEDE SLIGHTLY BY MONDAY MORNING BUT 
  ANOTHER ROUND OF RAIN IS LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4169 8343 4169 8335 4171 8334 4164 8323
      4163 8318 4174 8311 4162 8318 4162 8342
      4117 8342 4117 8388 4118 8388

$$

MULLEN
253 
WGUS81 KCLE 291105
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
705 AM EDT MON JUN 29 2015

OHC095-173-291945-
/O.CON.KCLE.FA.W.0013.000000T0000Z-150629T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
705 AM EDT MON JUN 29 2015

...A FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS REMAINS IN
EFFECT UNTIL 345 PM EDT MONDAY FOR WOOD AND LUCAS COUNTIES...

AT 649 AM EDT...REGIONAL RADARS SHOWED ANOTHER ROUND OF RAIN 
APPROACHING THE AREA. ADDITIONAL RAINFALL TODAY WILL RANGE FROM A 
HALF INCH TO AN INCH THROUGH EARLY THIS EVENING. THE ADDITIONAL RAIN 
MAY LEAD TO NEW FLOODING AND AGGRAVATE LINGERING FLOODING CONCERNS 
FROM OVER THE WEEKEND. SEVERAL ROAD CLOSURES REMAIN ACROSS THE AREA. 
FLOODING IS OCCURRING ON MOST RIVERS AND CREEKS AND ADDITIONAL  
RISES ARE POSSIBLE.   
  
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...TOLEDO... 
BOWLING GREEN...FOSTORIA...PERRYSBURG...OREGON...SYLVANIA... 
ROSSFORD...WATERVILLE...NORTHWOOD...WHITEHOUSE...NORTH BALTIMORE... 
HOLLAND...WESTON...MAUMEE...OTTAWA 
HILLS...WALBRIDGE...PEMBERVILLE... MILLBURY...HASKINS...LUCKEY AND 
BRADNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4169 8343 4169 8335 4171 8334 4164 8323
      4163 8318 4174 8311 4162 8318 4162 8342
      4117 8342 4117 8388 4118 8388

$$

CLARK
447 
WGUS41 KCLE 291835
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
235 PM EDT MON JUN 29 2015

OHC095-173-301945-
/O.EXT.KCLE.FA.W.0013.000000T0000Z-150630T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
235 PM EDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  WOOD COUNTY IN NORTHWESTERN OHIO...
  LUCAS COUNTY IN NORTHWESTERN OHIO...

* UNTIL 345 PM EDT TUESDAY

* AT 225 PM EDT...REPORTS FROM THE TOLEDO AREA CONTINUE TO INDICATE 
  NUMEROUS ROADWAYS THAT ARE CLOSED DUE TO HIGH WATER. MANY OF THE 
  CREEKS AND RIVERS REMAIN IN FLOOD. ANYONE WITH INTERESTS ALONG THE 
  RIVERS NEED TO CONTINUE TO MONITOR RIVER FORECAST LEVELS. 

  THERE IS A CHANCE OF ADDITIONAL RAINFALL THIS EVENING INTO THE
  OVERNIGHT HOURS. CURRENTLY IT APPEARS THAT ADDITIONAL RAINFALL 
  AMOUNTS WILL BE UNDER A HALF AN INCH. HOWEVER IF ANY THUNDERSTORMS 
  DRIFT ACROSS THE AREA AND BRING A QUICK BURST OF RAIN THEN WATER 
  LEVELS WILL RISE. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOWLING GREEN...FOSTORIA...PERRYSBURG...OREGON...SYLVANIA...
  ROSSFORD...WATERVILLE...NORTHWOOD...WHITEHOUSE...NORTH BALTIMORE...
  HOLLAND...WESTON...MAUMEE...OTTAWA HILLS...WALBRIDGE...
  PEMBERVILLE...MILLBURY...HASKINS...LUCKEY AND BRADNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4169 8343 4169 8335 4171 8334 4164 8323
      4163 8318 4174 8311 4162 8318 4162 8342
      4117 8342 4117 8388 4118 8388

$$

MULLEN
817 
WGUS81 KCLE 301515
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1115 AM EDT TUE JUN 30 2015

OHC095-173-301524-
/O.CAN.KCLE.FA.W.0013.000000T0000Z-150630T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
1115 AM EDT TUE JUN 30 2015

...THE FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS HAS BEEN
CANCELLED FOR WOOD AND LUCAS COUNTIES...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4169 8343 4169 8335 4171 8334 4164 8323
      4163 8318 4174 8311 4162 8318 4162 8342
      4117 8342 4117 8388 4118 8388

$$

MULLEN

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Jun 27, 1:54 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 27, 1:54 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT SAT JUN 27 2015

.SYNOPSIS...
AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL OCCLUDE OVER NORTH
CENTRAL OHIO BRINGING AREAS OF HEAVY RAIN TODAY. THE LOW MAKES
SLOW EASTWARD PROGRESS INTO SUNDAY BEFORE FINALLY PULLING AWAY TO
THE EAST COAST. A RIDGE WILL BUILD OVER THE OHIO VALLEY SUNDAY
NIGHT FOLLOWED BY THE NEXT LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL GREAT LAKES ON MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO CHANGES TO THE FORECAST FOR THE REST OF TODAY. STILL WATCHING
FOR WHAT CONVECTION MAY BE ABLE TO GET GOING AS WARM
FRONT/OCCLUDING FRONT LIFTS NORTH. WILL KEEP THE FLOOD WATCH AS IS
BUT SUSPECT WE MAY BE ABLE TO START TRIMMING IT CLOSER TO THE
NEXT FORECAST PACKAGE ISSUANCE.

LOW CENTER IS CURRENTLY NEAR UPPER SANDUSKY AND WILL ONLY SLOWLY
WORK ITS WAY ACROSS NORTHERN OHIO THROUGH THIS EVENING. STEADIER
RAIN IS PUSHING OFF TO THE NORTH...STAYING NORTH AND NORTHWEST OF
THE LOW TRACK. THIS WILL KEEP THE STEADIER RAIN IN NW OHIO.
SCATTERED SHOWERS/TS ACROSS THE REST OF EASTERN OHIO/NW PA. THESE
WILL HAVE HEAVY RAINFALL WITH THEM.

PRECIP TOTALS SO FAR:
FINDLAY 1.99 INCHES
TOLEDO  1.22
CLEVELAND 1.38
MARION   1.18
LORAIN  1.99
YOUNGSTOWN 1.37

SLIGHT RISK FOR SEVERE HAS BEEN TRIMMED BACK SOME...MAIN THREAT
WOULD BE WIND. A LESSER THREAT OF SEVERE WEATHER EXTENDS TO THE
NORTH AND WEST. INSTABILITY MAY BE A LIMITING FACTOR FOR SEVERE
WEATHER BUT FORCING AHEAD OF THE DRY SLOT WILL GIVE STORMS A
BOOST. SHEAR IS PLENTIFUL AND AN ISOLATED TORNADO WILL EVEN BE
POSSIBLE AS THE WARM FRONT LIFTS NORTH INTO THE AREA AND THEN
OCCLUDES.

LOW 70S WILL PUSH UP ACROSS EASTERN OHIO WITH THE ADVANCEMENT OF
THE WARM SECTOR.

RIVERS WILL RISE FROM THE RECENT RAINFALL AND NUMEROUS RIVERS ARE
FORECAST TO GO INTO FLOOD. THE FASTER RESPONDING RIVERS SUCH AS
EAGLE CREEK AT FINDLAY/INDEPENDENCE/EAGLE CREEK PHALANX STATION WILL
BE SOME OF THE FIRST.

NORTHEAST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED IN NW
OHIO DOWNWIND OF LAKE ERIE. PERSISTENT CHANNELING DOWN THE LONG
FETCH OF THE LAKE WILL LEAD TO RISING WATER LEVELS. WATER LEVELS
ARE EXPECTED TO RISE AT LEAST 3 FEET FROM RECENT LEVELS BY
NOON...ON TOP OF ALREADY HIGH LAKE LEVELS. A COASTAL FLOOD WARNING
HAS BEEN ISSUED FOR LUCAS/OTTAWA/AND ERIE COUNTIES THROUGH 10PM.
SATURATED SOILS IN THIS AREA COULD ALSO CONTRIBUTE TO TREES BEING
TOPPLED...EVEN WITH THE SUB-ADVISORY LEVEL WINDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A SWATH OF RAIN ASSOCIATED WITH THE MID-LEVEL DEFORMATION AND
FRONTOGENESIS ON THE BACK SIDE OF THE LOW WILL LINGER ACROSS EXTREME
NW OHIO THROUGH THE EVENING BEFORE STARTING TO DECREASE AND PULL
EAST OVERNIGHT. ADDITIONAL RAINFALL TONIGHT COULD BE AS MUCH AS A
HALF INCH ACROSS NORTH CENTRAL OHIO. ALTHOUGH RAIN WILL START TO
TAPER OFF IN MANY AREAS OVERNIGHT...RUN-OFF WILL CONTINUE AND NEW
FLOODING MAY STILL DEVELOP.

SUNDAY NIGHT WILL BE THE DRY PERIOD BEFORE ANOTHER LOW PRESSURE
SYSTEM DROPS INTO THE WESTERN GREAT LAKES THROUGH THE NORTHWEST
FLOW. RAIN WILL SPREAD EAST ACROSS THE AREA AGAIN ON MONDAY
AFTERNOON AND CONTINUE MONDAY NIGHT. RAINFALL WILL GENERALLY BE A
HALF INCH OR LESS WITH THIS SYSTEM.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
TROUGH RIDGE COUPLETS CONTINUE TO BE THE STORY IN THE EXTENDED
FORECAST. WED MORNING A TROUGH WILL BE EXITING THE REGION WITH
RESIDUAL SHOWERS AND THUNDERSTORMS. BY THU A SHALLOW SHORTWAVE
RIDGE ALOFT WILL FACILITATE SFC HIGH PRESSURE...KEEPING POPS LOW
INTO THE FIRST HALF OF FRIDAY. BY FRIDAY NIGHT THE RIDGE WILL BE
PUSHING OF THE NEW ENGLAND COAST AND ANOTHER SHORTWAVE WILL BE
DIVING ACROSS THE MIDSECTION OF THE COUNTRY. THIS WAVE WILL BECOME
INCREASINGLY AMPLIFIED AS IT SLOWLY PROPAGATES EAST THROUGH
SUNDAY. SHOWERS AND STORMS WILL BE HIGHLIGHTED DURING THIS PERIOD
AS THE TROUGH AXIS APPROACHES. AS IS TYPICALLY THE CASE...THE
MODELS BEGIN TO DIVERGE BY DAY 7. THE DAY 6 AND 7 FORECAST IS A
COMPROMISE BETWEEN THE GFS AND EC.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SURFACE LOW JUST TO THE SOUTHWEST OF KCLE MAKING FOR A DIFFICULT
TAF FORECAST. VARIABLE CEILINGS GENERALLY IN THE MVFR/IFR LEVELS.
MUCH OF THE IFR OCCURRING IN THE SHOWERS AND THUNDERSTORMS. WINDS
HAVE BEEN THE GREATEST CHALLENGE WITH THE MODELS INCONSISTENT ON
THE PATH OF THE SURFACE LOW. CENTRAL AND EASTERN AREAS WILL
GENERALLY HAVE A SOUTHERLY WIND WITH LOCATIONS CLOSER TO THE LAKE
HAVING NORTHEAST TO NORTH WINDS. THE STRONGEST WINDS WILL BE WEST
OF THE SURFACE LOW...MAINLY FOR THE KTOL AREA.

SHOWERS WILL LINGER ACROSS THE REGION INTO SUNDAY MORNING WITH
MOST LOCATIONS IFR INTO MID MORNING.

OUTLOOK...NON VFR EXPECTED SUNDAY IN SCATTERED SHOWERS. NON VFR
EXPECTED AGAIN MONDAY/MONDAY NIGHT AND WEDNESDAY.

&&

.MARINE...
LOW PRESSURE HAS NOT DEEPENED AS FAR AS EARLIER EXPECTED. SO FAR
WINDS HAVE ONLY TOUCHED GALES ACROSS THE WESTERN BASIN AND BELIEVE
IT IS GOING TO BE DIFFICULT TO EXCEED 30 KNOTS ELSEWHERE. WILL
CONTINUE TO MONITOR THE SITUATION AND MAKE CHANGES TO THE GALES
WARNING IF NEEDED. WATER LEVELS ACROSS THE WESTERN BASIN HAVE
INCREASED BUT SINCE WINDS HAVE BEEN A BIT MORE NORTHERLY THE
VOLUME OF WATER PUSHED INTO THE WESTERN BASIN HAS BEEN MINIMAL. IF
WINDS DO NOT INCREASE AS MUCH AS EARLIER THINKING THEN WATER
LEVELS IN THE WESTERN BASIN WILL NOT BE ELEVATED. WILL MONITOR
THIS THROUGH THE AFTERNOON.

PREVIOUS DISCUSSION...
IT WILL NOT BE A GOOD WEEKEND FOR BOATING ON LAKE ERIE. WAVES
WILL BUILD TO 9 TO 12 FEET ON THE OPEN LAKE AS A SURFACE LOW
BOTTOMS OUT NEAR THE SOUTHERN SHORE TODAY. STRONG EAST TO
NORTHEAST FLOW WILL DEVELOP TODAY IN RESPONSE TO THE
LOW...BECOMING GALE FORCE BY AFTERNOON. LAKESHORE FLOODING IS A
REAL CONCERN GIVEN THE CURRENT WATER LEVELS/TRENDS ON THE LAKE. A
LAKESHORE FLOOD WARNING HAS BEEN ISSUED FOR LUCAS/OTTAWA/ERIE
COUNTIES. SPEEDS SHOULD DIMINISH AFTER MIDNIGHT ALLOWING WATER
LEVELS TO RECOVER. WESTERLY FLOW WILL DEVELOP ON SUNDAY.

A RIDGE WILL CROSS THE LAKE ON MONDAY BRIEFLY CHANGING THE FLOW
TO SOUTHERLY. ANOTHER LOW WILL CROSS THE LAKE MONDAY NIGHT INTO
TUESDAY WITH WINDS AGAIN BECOMING WESTERLY. WILL LIKELY NEED SMALL
CRAFT HEADLINES BEHIND THIS SYSTEM.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR OHZ003-007-
     009>012-089.
     FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-017>023-
     027>033-036>038-047-089.
     LAKESHORE FLOOD WARNING UNTIL 10 PM EDT THIS EVENING FOR
     OHZ003-007-009.
PA...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR PAZ001.
     FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 3 AM EDT SUNDAY FOR LEZ142>149-162>169.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/OUDEMAN
SHORT TERM...KEC
LONG TERM...MAYERS
AVIATION...MULLEN
MARINE...MAYERS/MULLEN
Hazardous weather outlook, Jun 27, 5:08 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
508 AM EDT SAT JUN 27 2015

OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-280915-
WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
508 AM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING
ARE APPRECIATED.

OHZ010>012-089-PAZ001-280915-
LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
508 AM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT THIS MORNING
THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING
ARE APPRECIATED.

OHZ003-007-009-280915-
LUCAS-OTTAWA-ERIE OH-
508 AM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   LAKESHORE FLOOD WARNING.
   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING
ARE APPRECIATED.

LEZ142>146-162>166-280915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
508 AM EDT SAT JUN 27 2015

...GALE WARNING IN EFFECT UNTIL 3 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

LAKESHORE FLOOD WARNINGS HAVE ALSO BEEN ISSUED FOR
LUCAS...OTTAWA...AND ERIE COUNTIES UNTIL 10 PM TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-147>149-167>169-280915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
508 AM EDT SAT JUN 27 2015

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 3 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 27, 1:15 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT SAT JUN 27 2015

OHZ003-006>009-272015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY
115 PM EDT SAT JUN 27 2015

...GUSTY WINDS WILL AFFECT LUCAS...WOOD...OTTAWA...SANDUSKY...AND
ERIE COUNTIES THROUGH THIS AFTERNOON...

GUSTY NORTHEAST WINDS WILL CONTINUE THIS AFTERNOON. WHILE GUSTS TO
40 MPH WILL BE MOST COMMON...GUSTS TO 50 MPH WILL BE POSSIBLE.
THERE HAVE BEEN A FEW REPORTS OF TREES AND LIMBS DOWN IN THE
AREA DUE TO THE STRONG WINDS.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:59 PM EDTLakeshore Flood WatchCLEErie, Lucas, Ottawa, Sandusky4 hr
Jun 27, 3:53 AM EDTLakeshore Flood WarningCLEErie, Lucas, Ottawa20 hr
Jun 27, 7:13 AM EDTRiver Flood WarningCLEHancock23 hr
Jun 27, 11:11 AM EDTRiver Flood WarningCLESummit21 hr
Jun 27, 12:00 PM EDTRiver Flood WarningCLECuyahoga18 hr
Jun 27, 12:00 PM EDTRiver Flood WarningCLETrumbull42 hr
Jun 27, 12:41 PM EDTAreal Flood AdvisoryCLECuyahoga4 hr
Jun 27, 12:49 PM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Portage, Trumbull9 hr
Jun 27, 1:03 PM EDTAreal Flood AdvisoryCLEErie, Lorain6 hr
Jun 27, 2:01 PM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood10 hr
Jun 27, 2:22 PM EDTAreal Flood AdvisoryCLELake4 hr
Jun 27, 3:48 PM EDTRiver Flood WarningCLELorain19 hr
Jun 27, 3:48 PM EDTRiver Flood WarningCLELake10 hr
Jun 27, 3:50 PM EDTAreal Flood WarningCLELake6 hr
Jun 27, 4:14 PM EDTSmall Craft AdvisoryCLE29 hr
Jun 27, 4:40 PM EDTRiver Flood WarningCLELake7 days
Jun 27, 4:46 PM EDTAreal Flood WarningCLEOttawa, Sandusky48 hr
Jun 27, 5:03 PM EDTRiver Flood WarningCLESandusky, Wood7 days
Jun 27, 5:13 PM EDTRiver Flood WarningCLETrumbull39 hr
Jun 27, 5:52 PM EDTRiver Flood WarningCLEHancock31 hr
Jun 27, 6:02 PM EDTRiver Flood WarningCLELucas, Wood7 days
Jun 27, 6:46 PM EDTAreal Flood AdvisoryCLEAshtabula12 hr
Jun 27, 7:13 PM EDTRiver Flood WarningCLEMarion29 hr

Nearby

Areal Flood Warnings in Ohio, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.